# SDR A6WA201040060

- Difficulty date: December 22, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R319025
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CRACKED BY ROLL-LATCH MECHANISM FWD OF AFT DOOR EDGE.  COMPLIED WITH REO 601R-52-11-402.
